# SDR ASAA2012120893425

- Difficulty date: December 8, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 2,179 hours, 661 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Light
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FWD CABIN ZONE TEMP CAUTION LIGHT INOPERATIVE.  COULD NOT DUPLICATE. ACCOMP FIM21-62/843.  NR 1 & 2 TEMP CONTROLLER BITE, FLT, & VERIFY ALL GO, NO FAULTS LOGGED.  OPERATED BOTH PACK FOR OVER A HOUR ZONE TEMP LT DID NOT COME BACK. GROUND VERIFICATION OF FWD ZONE TEMP, OPS CK NORMAL.
